# SDR ABXA9700342

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A RIGHT WING LEADING EDGE RIB ATTACH ANGLE CRACKED, AT NR 7 SLAT TRACK.  REPAIRED RIB ATTACH ANGLE IAW DC-9 SRM CHAPTER 57-09 FIGURE 19.
